MathSciNet Relay Station
MathSciNet bibliographic data
MR2736346 (2011j:53049) 53C20 (62H11 92C55)
Afsari, Bijan Riemannian $L\sp p$ center of mass: existence, uniqueness, and convexity. Proc. Amer. Math. Soc. 139 (2011), no. 2, 655–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement